# SDR 2002F00258

- Difficulty date: December 7, 2001
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N37NY
- Make and model: Boeing 737-400
- Aircraft serial: 23976
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9721055
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT FLOOR PROXIMITY, ESCAPE PATH LIGHTING, FAILED TO TEST.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK OK.  (M)
